# SDR 95ZZZX2353

- Difficulty date: April 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N976Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47248
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Springs
- Part number: 29235941
- Condition: Failed
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STL - FLT 147 - AFTER LANDING GEAR RETRACTION, RIGHT DOOR AND GEAR UNSAFE LIGHT ILLUMINATED DURING UPLATCH CHECK.  RECYCLED GEAR WITH SAME RESULTS.  REPLACED DOOR LATCH BRACKET, MFG PN 4956737-1, AND SPRINGS, MFG PN 2923594-1.  OP CHECKS NORMAL.  CHECK C - 5-2-94 - STL.
